# SDR SWIA20230519

- Difficulty date: May 19, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL ON JOB 2780195 OP 89 CAMP# 26584720, FOUND L/H ELEVATOR L/E HINGE FITTING ASSY. P/N 600-24043-1 @ ES16.52 TO BE CORRODED IN BEARING BORE. REPLACE HINGE FITTING ASSY.     (C-CHECK RO 6/25/2023)     REMOVED AND REPLACED L/H ELEVATOR HINGE FITTING ASSY. P/N 600-24043-1 LOCATED ON L/E @ ES16.52 , REF. CRJ200 SRM 51-42-06 , CRJ200 SRM 51-42-21. BOMBARDIER DWG #601R24025, REV. G. AND COMPLIED WITH SKYCARD 51-900-1003-SKY.
